# SDR SCNA20220523052

- Difficulty date: April 15, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 48,737 hours, 21,546 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  FOUND DAMAGE TO STA 727A, STR 24L FRAMES, AFT CARGO IN AREA OF FWD FLOOR PANEL.  RESOLUTION:  REPAIRED FRAME @ STA  727A STR 24L IAW SCA ENG-53SCA-10962 REV00 AND ATS ER22-01560 REV IR.
